English
 
Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Asymptotic adaptive methods for multi-scale problems in fluid mechanics

Klein, R., Botta, N., Schneider, T., Munz, C. D., Roller, S., Meister, A., Hoffmann, L., Sonar, T. (2001): Asymptotic adaptive methods for multi-scale problems in fluid mechanics. - Journal of Engineering Mathematics, 39, 01. Apr, 261-343.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Klein, R.1, Author
Botta, N.1, Author
Schneider, T.1, Author
Munz, C. D.1, Author
Roller, S.1, Author
Meister, A.1, Author
Hoffmann, L.1, Author
Sonar, T.1, Author
Affiliations:
1Potsdam Institute for Climate Impact Research and Cooperation Partners, ou_persistent13              

Content

show

Details

show
hide
Language(s):
 Dates: 2001
 Publication Status: Finally published
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 1365
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Engineering Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 39 (01. Apr) Sequence Number: - Start / End Page: 261 - 343 Identifier: -